# SDR DL757070380

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 70,729 hours, 35,875 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Odor
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A SLIGHT ELECTRICAL ODOR WAS DETECTED AROUND ROW 39DEF.  PAX WERE REMOVED WHILE ODOR WAS THROUGHLY INVESTIGATED, ODOR DISSIPATED WHEN ENTERTAINMENT SYS SHUTDOWN, THIS OCCURRED DURING FLIGHT 1418 FROM SLC TO EWR..  OPERATED SYSTEM, NO ELECTRICAL ODOR NOTED.  ALL IFE CHKS GOOD 39 DEF.  REMOVED MCO AND PLACARDS.
